Alert archive / California / Gale Watches in 2011

Gale Watch 28, NWS Eureka, CA

October 3, 2011

NWS Eureka, CA issued this gale watch at Oct 3, 2011, 3:02 AM PDT. It took effect at Oct 4, 2011, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 3, 2011, 3:02 AM PDT (10:02 UTC)
In effect from
Oct 4, 2011, 2:00 PM PDT
Expired
Oct 4, 2011, 2:51 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WHUS76 KEKA 031002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PDT MON OCT 3 2011

PZZ470-031815-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/
/O.NEW.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
302 AM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT
TUESDAY. 

* WINDS...S 15 TO 25 KT WILL EASE TO 10 TO 15 KT THIS AFTERNOON. S
  WINDS WILL RISE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT TUE
  AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. 

* SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS
  AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 11 TO 13 FT AT 12
  TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT
  POST FRONTAL SWELL BUILDS TO 11 TO 13 FT LATE WED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-031815-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 AM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT THURSDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT. 

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT WILL EASE TO 5 TO 10KT
  THIS AFTERNOON. S WINDS WILL RISE TO 20 TO 30 KT WITH OCCASIONAL
  GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT
  PASSES OVER THE WATERS.

* SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS
  AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 11 TO 13 FT AT 12
  TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT
  POST FRONTAL SWELL BUILDS TO 12 TO 14 FT LATE WED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-031815-
/O.EXT.KEKA.SC.Y.0080.111003T1900Z-111007T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
302 AM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT
PDT THURSDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT THURSDAY NIGHT. 

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT WILL EASE TO 5 TO 10KT
  THIS AFTERNOON. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES
  OVER THE WATERS.

* SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS
  AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 10 TO 12 FT AT 12
  TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT
  POST FRONTAL SWELL BUILDS TO 11 TO 13 FT LATE WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-031815-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
302 AM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY.

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT WILL EASE TO 5 TO 10KT
  THIS AFTERNOON. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS
  UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT PASSES
  OVER THE WATERS.

* SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS
  AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 10 TO 12 FT AT
  12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT
  POST FRONTAL SWELL BUILDS TO 10 TO 12 FT LATE WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
295 
WHUS76 KEKA 031613
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
913 AM PDT MON OCT 3 2011

PZZ470-040015-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/
/O.CON.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
913 AM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

* WINDS...S 10 TO 20 KT WILL EASE TO 15 TO 15 KT THIS AFTERNOON. S
  WINDS WILL RISE TO 25 TO 35 KT WITH GUSTS UP TO 45 KT TUE
  AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS.

* SEAS...POST FRONTAL NW SWELL WILL BUILD TO 11 TO 13 FT AT 12 TO
  13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT
  POST FRONTAL SWELL BUILDS TO 11 TO 13 FT LATE WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-040015-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
913 AM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY.

* WINDS...S 10 TO 20 KT WILL EASE TO 5 TO 10KT THIS AFTERNOON. S
  WINDS WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE
  AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS.

* SEAS...POST FRONTAL NW SWELL WILL BUILD TO 10 TO 12 FT AT 12
  SECONDS BY THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST
  FRONTAL SWELL BUILDS TO 10 TO 12 FT LATE WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-040015-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
913 AM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT. 

* WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT WILL EASE TO 5 TO 
  10KT THIS AFTERNOON. S WINDS WILL RISE TO 20 TO 30 KT WITH 
  OCCASIONAL GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS 
  ANOTHER FRONT PASSES OVER THE WATERS. 

* SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS 
  AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 11 TO 13 FT AT 
  12 TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE 
  NEXT POST FRONTAL SWELL BUILDS TO 12 TO 14 FT LATE WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-040015-
/O.CON.KEKA.SC.Y.0080.111003T1900Z-111007T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
913 AM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT THURSDAY NIGHT. 

* WINDS...S 5 TO 15 KT WITH GUSTS TO 20 KT WILL EASE TO 5 TO 10KT
  THIS AFTERNOON. S WINDS WILL RISE TO 15 TO 25 KT WITH A FEW
  GUSTS UP TO 35 KT TUE AFTERNOON AND EVENING AS ANOTHER FRONT
  PASSES OVER THE WATERS.

* SEAS...SHORT PERIOD...WIND DRIVEN SEAS WILL DIMINISH THIS 
  AFTERNOON. POST FRONTAL NW SWELL WILL BUILD TO 10 TO 12 FT AT 
  12 TO 13 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE 
  NEXT POST FRONTAL SWELL BUILDS TO 11 TO 13 FT LATE WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
166 
WHUS76 KEKA 032150
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 PM PDT MON OCT 3 2011

PZZ470-040600-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/
/O.CON.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
250 PM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

* WINDS...SOUTHWEST WINDS AROUND 5 TO 15 KT WILL CONTINUE
  OVERNIGHT. TUESDAY SOUTH WINDS WILL GRADUALLY RISE TO 25 TO 35
  KT WITH GUSTS UP TO 45 KT TUE AFTERNOON AND EVENING AS ANOTHER
  FRONT PASSES OVER THE WATERS.

* SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 11 TO 13 FT AT 12
  SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST
  FRONTAL SWELL BUILDS TO 13 TO 15 FT LATE WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-040600-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
250 PM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY.

* WINDS...S WINDS 5 TO 15 KT WILL PERSIST OVERNIGHT. S WINDS WILL
  RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON
  AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS.

* SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 10 TO 12 FT AT 12
  SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST
  FRONTAL SWELL BUILDS TO 12 TO 14 FT LATE WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-040600-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 PM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT. 

* WINDS...S WINDS 5 TO 15 KT WILL PERSIST OVERNIGHT. S WINDS WILL
  RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE AFTERNOON
  AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS.

* SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 11 TO 13 FT AT 12
  SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT POST
  FRONTAL SWELL BUILDS TO 12 TO 15 FT LATE WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
890 
WHUS76 KEKA 040418
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
918 PM PDT MON OCT 3 2011

PZZ470-041230-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/
/O.CON.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
918 PM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

* WINDS...SOUTHWEST WINDS AROUND 5 TO 15 KT WILL CONTINUE 
  OVERNIGHT. TUESDAY SOUTH WINDS WILL GRADUALLY RISE TO 25 TO 35 
  KT WITH GUSTS UP TO 45 KT TUE AFTERNOON AND EVENING AS ANOTHER 
  FRONT PASSES OVER THE WATERS. 

* SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 11 TO 13 FT AT 
  12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT 
  POST FRONTAL SWELL BUILDS TO 13 TO 15 FT LATE WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-041230-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
918 PM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THURSDAY.

* WINDS...S WINDS 5 TO 15 KT WILL PERSIST OVERNIGHT. S WINDS 
  WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE 
  AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. 

* SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 10 TO 12 FT AT 
  12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT 
  POST FRONTAL SWELL BUILDS TO 12 TO 14 FT LATE WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-041230-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
918 PM PDT MON OCT 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT. 

* WINDS...S WINDS 5 TO 15 KT WILL PERSIST OVERNIGHT. S WINDS 
  WILL RISE TO 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT TUE 
  AFTERNOON AND EVENING AS ANOTHER FRONT PASSES OVER THE WATERS. 

* SEAS...POST FRONTAL NW SWELL WILL PEAK AROUND 11 TO 13 FT AT 
  12 SECONDS THIS EVENING THEN BRIEFLY SUBSIDE WED BEFORE NEXT 
  POST FRONTAL SWELL BUILDS TO 12 TO 15 FT LATE WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
993 
WHUS76 KEKA 040951
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 AM PDT TUE OCT 4 2011

PZZ470-041800-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111004T2100Z/
/O.UPG.KEKA.GL.A.0028.111004T2100Z-111005T0600Z/
/O.NEW.KEKA.GL.W.0031.111004T2100Z-111005T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 AM PDT TUE OCT 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

* WINDS...S WINDS 5 TO 15 KT WILL RISE TO 30 TO 40 KT THIS
  EVENING. A FEW GUSTS UP TO 50 KT THIS EVENING. WINDS WILL
  BECOME W 15 TO 25 KT LATE TONIGHT AS THE FRONT MOVES INLAND.

* SEAS...NW SWELL 11 TO 13 FT AT 11 TO 13 SECONDS WILL CONTINUE TO
  SUBSIDE TODAY. HOWEVER...WIND DRIVEN SEAS WILL QUICKLY BUILD TO
  12 TO 14 FT AS S WINDS INCREASE THIS AFTERNOON. ANOTHER NW SWELL
  WILL PEAK AROUND 12 TO 14 FT AS IT MOVES THROUGH THE WATERS WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-475-041800-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-111005T0100Z/
/O.NEW.KEKA.GL.W.0031.111005T0100Z-111005T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 AM PDT TUE OCT 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT THIS
EVENING. 

* WINDS...LIGHT WINDS WILL BECOME S THEN RISE TO 15 TO 25 KT THIS
  AFTERNOON AND PEAK AT 20 TO 35 KT WITH GUSTS UP TO 35 KT THIS
  EVENING. WINDS WILL BECOME W 10 TO 20 KT LATE TONIGHT AS THE
  FRONT MOVES INLAND.

* SEAS...NW SWELL 11 TO 13 FT AT 11 TO 13 SECONDS WILL CONTINUE TO
  SUBSIDE TODAY. HOWEVER...WIND DRIVEN SEAS WILL QUICKLY BUILD TO
  8 TO 10 FT AS S WINDS INCREASE LATE THIS AFTERNOON. ANOTHER NW
  SWELL WILL PEAK AROUND 10 TO 14 FT AS IT MOVES THROUGH THE
  WATERS WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-041800-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-111007T0700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
251 AM PDT TUE OCT 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
THURSDAY NIGHT. 

* WINDS...LIGHT WINDS WILL BECOME S THIS MORNING THEN RISE TO 15
  TO 25 KT THIS AFTERNOON AND PEAK AT 20 TO 30 KT WITH GUSTS UP TO
  40 KT THIS EVENING. WINDS WILL BECOME W 10 TO 15 KT LATE TONIGHT
  AS THE FRONT MOVES INLAND.

* SEAS...NW SWELL 10 TO 12 FT AT 11 TO 13 SECONDS WILL CONTINUE TO
  SUBSIDE TODAY. HOWEVER...WIND DRIVEN SEAS WILL QUICKLY BUILD TO
  7 TO 9 FT AS S WINDS INCREASE THIS EVENING. ANOTHER NW SWELL
  WILL PEAK AROUND 10 TO 12 FT AS IT MOVES THROUGH THE WATERS WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 2, 4:49 PM PDT, 10 hours 13 minutes earlier.

Area forecast discussion, Oct 2, 4:49 PM PDT, 10 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
449 PM PDT SUN OCT 2 2011

.SYNOPSIS...
THE FIRST IN A SERIES OF FRONTS WILL REACH THE COAST TONIGHT WITH
PLENTIFUL RAINFALL EXPECTED ACROSS THE REGION BY MORNING.  ANOTHER
STORM SYSTEM WILL BRING ADDITIONAL WIDESPREAD RAINFALL STARTING LATE
IN THE DAY TUESDAY WITH SHOWERS LINGERING THROUGH WEDNESDAY. DRY AND
WARMER WEATHER WILL ARRIVE ON THURSDAY.

&&

.DISCUSSION...IMPRESSIVE SATELLITE IMAGERY THIS AFTERNOON AS AN
UNSEASONABLY STRONG LOW PRESSURE SYSTEM WINDS UP OFF THE ORWA BORDER
WITH A WELL DEFINED FRONT EXTENDING ALONG THE WEST COAST.  RADAR
RETURNS SHOW LIGHT WARM SECTOR PRECIP JUST REACHING THE EXTREME NORTH
COAST WHERE CEC HAS REPORTED LIGHT RAIN OVER THE LAST HOUR. LIGHT RAIN
CAN BE EXPECTED DURING THE LATE EVENING HOURS THEN HEAVIER RAIN WILL
FOLLOW AS THE COLD FRONT INCHES CLOSER.  THE COLD FRONT IS EXPECTED
TO REACH THE COAST AFTER MIDNIGHT...THEN STALL SOMEWHAT ALONG OVER
THE CWA DURING THE LATE MORNING HOURS DROPPING A FAIR AMOUNT OF RAIN
(0.75 TO 2 INCHES) WITH HIGHER AMOUNTS ACROSS OROGRAPHICALLY
ENHANCED AREAS. THE TROUGH AXIS WILL NOT PASS UNTIL TUESDAY
MORNING...WITH HEIGHTS ONLY RISING SLIGHTLY EARLY TUESDAY BEFORE THE
LONGWAVE TROUGH DROPS IN TUESDAY NIGHT. RAINFALL ISNT LOOKING NEARLY
AS SUBSTANTIAL WITH THIS LAST SYSTEM...ALTHOUGH IT WILL RAIN HARD
FOR SEVERAL HOURS TUESDAY NIGHT AS LOW LEVEL JET SWINGS THROUGH.
SPEED OF SYSTEM AND INLAND TRACK TO THE NE OF NOR CAL WILL LIMIT
RAINFALL TO AN INCH OR SO...MAYBE TWO OVER OROGRAPHICALLY FAVORED
AREAS. WEDNESDAY IS JUST LOOKING SHOWERY WITH SNOW SHOWERS OVER THE
MOUNTAINS AS SNOW LEVELS DROP TO AROUND 5000FT. WENT DRY AND WARMER
FOR THURSDAY THROUGH SATURDAY...WITH POTENTIALLY ANOTHER WEAKER
FRONT APPROACHING FOR NEXT SUNDAY.

&&

.AVIATION...CURRENTLY SOME WARM FRONTAL PRECIP IS SLOWLY MOVING
NORTH ACROSS THE NORTH COAST. VFR CONDITIONS REMAIN IN PLACE ACROSS
MUCH OF THE REGION ALTHOUGH LIGHT RAIN HAS BEGUN TO FALL AT KCEC IN
ASSOCIATION WITH THE WARM FRONT. THIS HAS BROUGHT LOCAL MVFR
CONDITIONS TO DEL NORTE COUNTY. EXPECT CIGS WILL GRADUALLY COME DOWN
ALONG THE COAST THIS EVENING AS THE COLD FRONT BRINGS RAIN TO THE
COAST.  THE RAIN WILL GRADUALLY SPREAD SOUTH AND IS EXPECTED TO
REACH KUKI BY AROUND 12Z. BEHIND THE FRONT EXPECT SKIES WILL CLEAR
FAIRLY QUICKLY TOMORROW MORNING ALTHOUGH SOME SHOWERS WILL LINGER
BEHIND THE FRONT. MKK
&&

.MARINE...SOUTHERLY WINDS AND STEEP SHORT PERIOD SEAS HAVE BEEN
INCREASING ACROSS THE WATERS THIS AFTERNOON AHEAD OF THE COLD FRONT.
WINDS WILL PEAK TONIGHT AS THE COLD FRONT CROSSES THE WATERS.
TOMORROW BEHIND THE FRONT WINDS WILL COME DOWN QUICKLY THROUGH THE
DAY. EXPANDED THE SMALL CRAFT TO THE NORTHERN INNER WATERS STARTING
TONIGHT AS WINDS AND SEAS BOTH WILL BE RIGHT AROUND THE SCA
CRITERIA. IN THE OUTER WATERS THERE COULD BE A FEW GALE FORCE
GUSTS...HOWEVER DON'T EXPECT THEM TO BE WIDESPREAD ENOUGH TO WARRANT
A GALE WARNING. TONIGHT INTO TOMORROW A NORTHWEST SWELL WILL RAPIDLY
BUILD IN PEAKING DURING THE DAY TOMORROW AROUND 14 TO 15 FT. STARTED
A SCA FOR THE SOUTHERN INNER WATERS AS THE SWELL WILL REACH CRITERIA
DOWN THERE AS WELL.

TUESDAY MORNING THERE MAY BE A BRIEF LULL IN THE WINDS BEFORE THE
NEXT FRONT ARRIVES. MODELS HAVE COME INTO BETTER AGREEMENT ON THE
TIMING OF THESE WINDS WITH THE STRONGEST WINDS TUESDAY EVENING. IF
MODELS CONTINUE TO BE CONSISTENT MAY NEED A GALE WATCH FOR THE
NORTHERN OUTER WATERS FAIRLY SOON. EXTENDED THE SCA THROUGH THURSDAY
FOR THESE WINDS AND ANOTHER SWELL TRAIN ON WEDNESDAY AND THURSDAY.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM NOON TODAY TO 11 AM PDT TUESDAY PZZ470.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 11 AM PDT
TUESDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 2, 5:37 AM PDT, 21 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
537 AM PDT SUN OCT 2 2011

CAZ001>004-076-031245-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
537 AM PDT SUN OCT 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A SOAKING RAINFALL WILL BEGIN OVERSPREADING THE AREA LATE TODAY
INTO TONIGHT. LOCALLY OVER AN INCH OF RAIN IS POSSIBLE AS THE RAIN
TAPERS TO SHOWERS LATER ON MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A MORE POTENT STORM SYSTEM IS EXPECTED TO ARRIVE LATE TUESDAY AND
LINGER INTO WEDNESDAY WITH A PERIOD OF HEAVY RAIN AND CONTINUED
COOL TEMPERATURES. ONE TO TWO INCHES OF RAINFALL IS POSSIBLE ALONG
WITH WET SNOW SHOWERS IN THE MOUNTAINS. ANY WET SNOWFALL IS
EXPECTED TO REMAIN ABOVE PASS LEVEL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.